# SDR UIEA2024110101077

- Difficulty date: October 31, 2024
- Submitted: November 6, 2024
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 99,213 hours, 21,210 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Modulating Valve
- Part number: 7738556
- Part serial: 880224
- Condition: Defective
- Location: Engine Fan
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENG #1 REPLACE THE LEFT FAN AIR MODULATING VALVE( REMOVED DEFECTIVE VALVE REF 767 M/M 36-11-16-004-001-001. OK TO INSTALL SERVICEABLE UNIT. INSTALLED SERVICABLE FAMV AND LEAK AND OPS CHECK PER 767 36-11-16-404-015-006, NO LEAKS NOTED. OPS CHECK GOOD )
